Alert archive / Tennessee / Flash Flood Warnings in 2023
Flash Flood Warning 34, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 8, 2023, 4:50 PM CDT for Madison County, Tennessee. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2023, 4:50 PM CDT (21:50 UTC)
- Expired
- Jul 8, 2023, 9:27 PM CDT
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, TN
The radar
The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:00 PM CDT | FLOOD | 2 Se Jackson, TN | Flooding reported across various roads. |
| Jul 8, 5:00 PM CDT | FLASH FLOOD | 2 Se Jackson, TN | Corrects previous flood report from 2 SE Jackson. Flooding reported across various roads. |
| Jul 8, 5:35 PM CDT | RAIN 2 | 4 Ese Bemis, TN | CoCoRaHS observer reports 2 inches of rain in the past 45 minutes. |
| Jul 8, 6:00 PM CDT | FLASH FLOOD | 1 Sse Jackson, TN | Vehicle stranded near Lambuth Blvd and Princeton St. |
| Jul 8, 6:23 PM CDT | FLASH FLOOD | 5 Nne Medon, TN | 6 inches of flow water over Medon-Malesus Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1609 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted.
789
WGUS54 KMEG 082150
FFWMEG
TNC113-090100-
/O.NEW.KMEG.FF.W.0034.230708T2150Z-230709T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
450 PM CDT Sat Jul 8 2023
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Madison County in Tennessee...
* Until 800 PM CDT.
* At 450 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across much of Madison County, including the city of
Jackson. Between 1 and 2 inches of rain have fallen. The expected
rainfall rate is 1 to 2 inches in 1 hour. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jackson, Humboldt, Fairview, Three Way, Bemis, Carroll, Medina,
Gilmore, Oakfield, East Union, Westover, Youngs Crossing, Maple
Grove, Malesus, Windy City, Claybrook, Huntersville and Neely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3564 8860 3549 8885 3551 8892 3557 8900
3561 8901 3580 8889 3579 8861 3565 8861
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MJ4 follow-up statements
494
WGUS74 KMEG 082301
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
601 PM CDT Sat Jul 8 2023
TNC113-090100-
/O.CON.KMEG.FF.W.0034.000000T0000Z-230709T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison TN-
601 PM CDT Sat Jul 8 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR MADISON COUNTY...
At 601 PM CDT, trained weather spotters reported flash flooding due
to heavy rain from thunderstorms in Jackson. Between 1.5 and 2.5
inches of rain have fallen. Additional rainfall amounts up to 1 inch
are possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Jackson, Humboldt, Fairview, Three Way, Bemis, Carroll, Medina,
Gilmore, Oakfield, East Union, Westover, Youngs Crossing, Maple
Grove, Malesus, Windy City, Claybrook, Huntersville and Neely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3564 8860 3549 8885 3551 8892 3557 8900
3561 8901 3580 8889 3579 8861 3565 8861
FLASH FLOOD...OBSERVED
$$
MJ417
WGUS74 KMEG 090037
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
737 PM CDT Sat Jul 8 2023
TNC113-090100-
/O.CON.KMEG.FF.W.0034.000000T0000Z-230709T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison TN-
737 PM CDT Sat Jul 8 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR CENTRAL MADISON COUNTY...
At 737 PM CDT, trained weather spotters reported flash flooding due
to showers and thunderstorms in the Jackson area. Between 2 and 3
inches of rain have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Jackson, Three Way, Bemis, Carroll, Gilmore, Westover, Oakfield,
East Union, Youngs Crossing, Malesus, Windy City, Huntersville and
Neely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3560 8871 3549 8885 3551 8892 3557 8900
3561 8901 3575 8892 3578 8878 3575 8868
3568 8865
FLASH FLOOD...OBSERVED
$$
MJ930
WGUS54 KMEG 090050
FFWMEG
TNC113-090300-
/O.EXT.KMEG.FF.W.0034.000000T0000Z-230709T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
750 PM CDT Sat Jul 8 2023
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Central Madison County in Tennessee...
* Until 1000 PM CDT.
* At 750 PM CDT, trained weather spotters reported thunderstorms
producing heavy rain in Jackson. Between 2 and 3 inches of rain
have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jackson, Three Way, Bemis, Carroll, Gilmore, Westover, Oakfield,
East Union, Youngs Crossing, Malesus, Windy City, Huntersville and
Neely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3560 8871 3549 8885 3551 8892 3557 8900
3561 8901 3575 8892 3578 8878 3575 8868
3568 8865
FLASH FLOOD...OBSERVED
$$
MJ381
WGUS74 KMEG 090227
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
927 PM CDT Sat Jul 8 2023
TNC113-090237-
/O.CAN.KMEG.FF.W.0034.000000T0000Z-230709T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison TN-
927 PM CDT Sat Jul 8 2023
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL MADISON COUNTY...
The heavy rain has ended and flood waters are receding. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
LAT...LON 3560 8871 3549 8885 3551 8892 3557 8900
3561 8901 3575 8892 3578 8878 3575 8868
3568 8865
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:13 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 8, 3:13 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Memphis TN 313 PM CDT Sat Jul 8 2023 ...New SYNOPSIS, DISCUSSION... .SYNOPSIS... Issued at 232 PM CDT Sat Jul 8 2023 Wet weather will continue across the Mid-South for the remainder of the weekend with several rounds of strong to severe thunderstorms possible through Sunday night. The main threat with these thunderstorms will be damaging winds with locally heavy rainfall also possible. A weak cold front will push out of the region by Sunday night, reducing the chance of rain on Monday. The frontal boundary will start shifting back north on Tuesday with more showers and thunderstorms for Tuesday through Friday. Temperatures will warm up during the upcoming week with highs in the mid 90s and heat index values exceeding 100 starting Wednesday. && .DISCUSSION... (This evening through next Friday) Issued at 232 PM CDT Sat Jul 8 2023 Showers and thunderstorms cover much of the southern half of the Mid-South this afternoon with only a couple of thunderstorms elsewhere across the region. Temperatures currently range from the mid 70s to around 90 degrees. A weak frontal boundary extends across west Tennessee and into central Arkansas. As this frontal boundary continues to slowly sink south toward north Mississippi, more showers and thunderstorms are expected to develop mainly south of the front. Some of the thunderstorms could become severe with damaging winds being the main threat. Locally heavy rainfall will be possible as well. Temperatures will be below normal tonight behind the cold front with lows Sunday morning mainly in the 60s. The cold front will track across north Mississippi on Sunday with more showers and thunderstorms expected along and south of the front. The threat of severe thunderstorms should be confined to portions of north Mississippi with damaging winds as the main threat. Locally heavy rainfall will also be possible across portions of north Mississippi. Temperatures will remain below normal on Sunday with highs in the mid to upper 80s. The cold front will be south of the Mid-South by Sunday night and will remain over portions of central Mississippi through much of Monday. Showers and thunderstorms will decrease in coverage Sunday night across the southern half of the Mid-South with only a few thunderstorms possible over extreme southern section of the region on Monday. The frontal boundary will start to lift back north toward the Mid-South as a warm front on Tuesday and move through the region on Wednesday. Scattered showers and thunderstorms are expected to spread across the region from south to north on Tuesday and Wednesday. As the warm front moves through the region on Wednesday, temperatures south of the front will reach the low to mid 90s with heat index values starting to reach above 100. Another cold front will remain north of the region for Thursday and Friday. As a result, scattered thunderstorms will be possible both days. High temperatures will be in the low to mid 90s both days with heat index values over 100 expected over a large portion of the Mid-South. && .AVIATION... (18Z TAFS) Issued at 1232 PM CDT Sat Jul 8 2023 Strong to severe thunderstorms are expected to impact all TAF sites this afternoon and should end later tonight. Main threat is hail and gusty winds. With the extra moisture, fog development at MKL and JBR will likely occur. Low confidence in fog occurring at TUP therefore it was not mentioned in TAFs. Lowered visibilities and ceilings will introduce MVFR conds. briefly with the thunderstorms and fog. Otherwise, VFR conds are expected to prevail throughout the TAF period. Another round of thunderstorms and showers should move in tomorrow around 14Z/15Z. Westerly winds between 5-8 kts should veer SW by tomorrow morning. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...ARS AVIATION...GNC
In the hours before
Special weather statement, Jul 8, 1:43 PM CDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Memphis TN
143 PM CDT Sat Jul 8 2023
ARZ036-048-049-MSZ007-081915-
St. Francis AR-Lee AR-Crittenden AR-Tunica MS-
143 PM CDT Sat Jul 8 2023
...A strong thunderstorm will impact portions of northeastern Lee,
southeastern St. Francis, south central Crittenden and northern
Tunica Counties through 215 PM CDT...
At 143 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brickeys, or near Hughes, moving southeast at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hughes, Tunica, Brickeys, North Tunica, Robinsonville, Cody, Clack,
Kokomo, Commerce, Austin, Mud Lake, Peters, Council, Bruins, Beck,
North Hughes, Diamond Woods, Banks, Whitehall and Bowdre.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3502 9056 3489 9028 3487 9031 3486 9030
3486 9020 3480 9020 3459 9040 3489 9070
TIME...MOT...LOC 1843Z 310DEG 24KT 3490 9057
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SWBSpecial weather statement, Jul 8, 2:08 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
208 PM CDT Sat Jul 8 2023
ARZ049-058-081945-
Phillips AR-Lee AR-
208 PM CDT Sat Jul 8 2023
...A strong thunderstorm will impact portions of southwestern Lee and
northern Phillips Counties through 245 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Palmer, or 10 miles west of Marvell, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marvell, Helena-West Helena, Lexa, Rondo, Aubrey, Watkins Corner,
Lagrange, Wycamp, Latour, Turkey Scratch, Vineyard, Cypress Corner,
Poplar Grove, Big Creek Corner, Oneida, Barton, Kindall, Phillips
Bayou, Kingtown and Gobell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3471 9062 3443 9069 3446 9100 3447 9101
3447 9106 3473 9105 3474 9110 3474 9102
TIME...MOT...LOC 1908Z 274DEG 41KT 3460 9110
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchlessigerSpecial weather statement, Jul 8, 2:49 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Memphis TN
249 PM CDT Sat Jul 8 2023
TNZ091-092-082015-
McNairy TN-Hardin TN-
249 PM CDT Sat Jul 8 2023
...A strong thunderstorm will impact portions of southeastern McNairy
and southwestern Hardin Counties through 315 PM CDT...
At 249 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shiloh, or 10 miles east of Selmer, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pickwick Dam, Shiloh, Michie, Stantonville, Counce, Pebble Hill,
Southside, Hamburg, Tulu, Pittsburg Landing, Childers Hill, West
Shihloh, Hurley, Walkertown, Chambers and Shiloh National Military
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3507 8851 3519 8849 3519 8822 3502 8824
TIME...MOT...LOC 1949Z 273DEG 15KT 3513 8842
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SchlessigerSpecial weather statement, Jul 8, 2:59 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Memphis TN
259 PM CDT Sat Jul 8 2023
TNZ088-082030-
Shelby TN-
259 PM CDT Sat Jul 8 2023
...A strong thunderstorm will impact portions of southeastern Shelby
County through 330 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bartlett, moving southeast at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bartlett, Collierville, Germantown, Cordova, Memphis, Lakeland,
Arlington, Eads, Ellendale, Elmore Park, Lenow and Fisherville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3528 8984 3522 8964 3518 8964 3502 8974
3516 8994
TIME...MOT...LOC 1959Z 297DEG 19KT 3519 8984
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SchlessigerSpecial weather statement, Jul 8, 3:39 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
339 PM CDT Sat Jul 8 2023
TNZ020-021-052-054-082115-
Carroll TN-Henderson TN-Madison TN-Gibson TN-
339 PM CDT Sat Jul 8 2023
...A strong thunderstorm will impact portions of northwestern
Henderson, southeastern Gibson, southwestern Carroll and northeastern
Madison Counties through 415 PM CDT...
At 338 PM CDT, Doppler radar was tracking a strong thunderstorm over
Milan, moving southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Humboldt, Milan, Atwood, Medina, Gibson, Howley, Hickory Flat, West,
Jumbo, Cedar Grove, Mount Gilead, Cades, New Enterprise, Ledbetter,
Lavinia, Scott Hill, Leach, Sitka, Whitthorne and Gann.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3586 8893 3606 8880 3592 8842 3571 8858
TIME...MOT...LOC 2038Z 292DEG 31KT 3593 8877
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SchlessigerSpecial weather statement, Jul 8, 4:25 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
425 PM CDT Sat Jul 8 2023
TNZ021-022-052>055-082200-
Carroll TN-Henderson TN-Chester TN-Madison TN-Benton TN-Decatur TN-
425 PM CDT Sat Jul 8 2023
...Strong thunderstorms will impact portions of Henderson, Benton,
southeastern Carroll, east central Madison, northeastern Chester and
Decatur Counties through 500 PM CDT...
At 424 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Camden to near Wildersville to
near Blue Goose. Movement was southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lexington, Camden, Natchez Trace State Park, Natchez Trace State
Forest, Parsons, Bruceton, Decaturville, Reagan, Blue Goose, Mifflin,
Bargerton, Wildersville, Jacks Creek, Parkers Crossroads, Darden,
Scotts Hill, Dollar, Rock Hill, Holladay and Middle Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 8792 3603 8800 3600 8800 3597 8802
3594 8800 3594 8793 3587 8794 3583 8797
3578 8798 3572 8803 3566 8802 3562 8804
3557 8801 3538 8856 3569 8872 3587 8835
3620 8813 3615 8792
TIME...MOT...LOC 2124Z 324DEG 28KT 3608 8813 3582 8830 3567 8860
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SWBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:14 PM CDT | Areal Flood Advisory | MEG | Haywood | 61 min |
| Jul 8, 12:25 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 16 min |
| Jul 8, 12:52 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 23 min |
| Jul 8, 1:04 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Jul 8, 2:49 PM CDT | Special Weather Statement | MEG | Hardin | 26 min |
| Jul 8, 2:59 PM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| Jul 8, 3:19 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Jul 8, 3:39 PM CDT | Special Weather Statement | MEG | Carroll | 36 min |
| Jul 8, 4:25 PM CDT | Special Weather Statement | MEG | Benton, Decatur, Henderson | 35 min |
| Jul 8, 4:39 PM CDT | Areal Flood Advisory | MEG | Benton, Carroll, Gibson, Henderson, Madison | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.